# SDR F3LA2022112100153

- Difficulty date: November 20, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N334FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08306
- Aircraft time: 14,144 hours, 6,260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Raft
- Part number: D30664709
- Part serial: M13272
- Condition: Damaged
- Location: Zone 200
- Part time: 17,593 hours, 7,984 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE LP302763 ITEM 1, R1 SLIDE REMOVED DUE TO DAMAGED CONNECTOR WILL NOT PASS EPSU TEST.
CORRECTIVE ACTION: REMOVED AND REPLACED R1 DOOR SLIDE, CIDS TEST GOOD. T/W F9TAB4788C DD 10/20/2023. AMM 25-62-44-400-007-A.//END//
